RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 34–41 (Mi mz3581)  

This article is cited in 20 scientific papers (total in 21 papers)

Quadrature formulas associated with divisors of the field of Gaussian numbers

S. M. Voronin, N. Temirgaliev


Full text: PDF file (610 kB)

English version:
Mathematical Notes, 1989, 46:2, 597–602

Bibliographic databases:

UDC: 517
Received: 16.06.1988

Citation: S. M. Voronin, N. Temirgaliev, “Quadrature formulas associated with divisors of the field of Gaussian numbers”, Mat. Zametki, 46:2 (1989), 34–41; Math. Notes, 46:2 (1989), 597–602

Citation in format AMSBIB
\Bibitem{VorTem89}
\by S.~M.~Voronin, N.~Temirgaliev
\paper Quadrature formulas associated with divisors of the field of Gaussian numbers
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 34--41
\mathnet{http://mi.mathnet.ru/mz3581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019047}
\zmath{https://zbmath.org/?q=an:0715.41043}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 597--602
\crossref{https://doi.org/10.1007/BF01137622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800016}


Linking options:
  • http://mi.mathnet.ru/eng/mz3581
  • http://mi.mathnet.ru/eng/mz/v46/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Temirgaliev, “Application of the divisors theory to numerical integration of periodic functions in several variables”, Math. USSR-Sb., 69:2 (1991), 527–542  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Voronin, “On quadrature formulas”, Russian Acad. Sci. Izv. Math., 45:2 (1995), 417–422  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Voronin, “The construction of quadrature formulae”, Izv. Math., 59:4 (1995), 665–670  mathnet  crossref  mathscinet  zmath  isi
    4. S. M. Voronin, V. I. Skalyga, “On numerical integration algorithms”, Izv. Math., 60:5 (1996), 887–891  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. Temirgaliev, “Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields”, Math. Notes, 61:2 (1997), 242–245  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. E. D. Nursultanov, N. T. Tleukhanova, “Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$”, Russian Math. Surveys, 55:6 (2000), 1165–1167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. E. D. Nursultanov, N. T. Tleukhanova, “Quadrature formulae for classes of functions of low smoothness”, Sb. Math., 194:10 (2003), 1559–1584  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    10. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “An application of tensor products of functionals in problems of numerical integration”, Izv. Math., 73:2 (2009), 393–434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. A. Zh. Zhubanysheva, N. Temirgaliev, Zh. N. Temirgalieva, “Application of divisor theory to the construction of tables of optimal coefficients for quadrature formulas”, Comput. Math. Math. Phys., 49:1 (2009), 12–22  mathnet  crossref  mathscinet  isi  elib
    12. M. B. Sikhov, N. Temirgaliev, “On an Algorithm for Constructing Uniformly Distributed Korobov Grids”, Math. Notes, 87:6 (2010), 916–917  mathnet  crossref  crossref  mathscinet  isi
    13. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    14. Nauryzbayev N. Temirgaliyev N., “An Exact Order of Discrepancy of the Smolyak Grid and Some General Conclusions in the Theory of Numerical Integration”, Found. Comput. Math., 12:2 (2012), 139–172  crossref  isi
    15. E. A. Bailov, M. B. Sikhov, N. Temirgaliev, “General algorithm for the numerical integration of functions of several variables”, Comput. Math. Math. Phys., 54:7 (2014), 1061–1078  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. N. M. Dobrovolskii, “O sovremennykh problemakh teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 16:1 (2015), 176–190  mathnet  elib
    17. Zh. N. Temirgaliyeva, N. Temirgaliyev, ““Geometry of numbers” in a context of algebraic theory of numbers”, Russian Math. (Iz. VUZ), 60:10 (2016), 77–81  mathnet  crossref  isi
    18. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    19. N. Zh. Nauryzbaev, A. A. Shomanova, N. Temirgaliyev, “On some special effects in theory on numerical integration and functions recovery”, Russian Math. (Iz. VUZ), 62:3 (2018), 84–88  mathnet  crossref  isi
    20. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    21. N. Temirgaliev, Sh. K. Abikenova, Sh. U. Azhgaliev, G. E. Taugynbaeva, “Preobrazovanie Radona v skheme K(V)P-issledovanii i teorii kvazi Monte-Karlo”, Izv. vuzov. Matem., 2020, no. 3, 98–104  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:336
    Full text:123
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020